中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-8 of 8)

Items/Page:    Sort:
Counting K-4-subdivisions [期刊论文]
DISCRETE MATHEMATICS, 2015-01-01, 卷号: 338, 期号: 12, 页码: 2387-2392
Miltzow, T; Schmidt, JM; Xia, MJ
  |  
 
recursive method to solve the problem of "gambling with god [期刊论文]
Discrete Applied Mathematics, 2012-01-01, 卷号: 160, 期号: 7-8, 页码: 980-984
Shao Huang; Chao Wang

 
rearrangements of access structures and their realizations in secret sharing schemes [期刊论文]
DISCRETE MATHEMATICS, 2008-01-01, 卷号: 308, 期号: 21, 页码: 4882-4891
Zhang Zhifang; Liu Mulan; Xiao Liangliang
  |  
 
minimizing makespan with release times on identical parallel batching machines [期刊论文]
DISCRETE APPLIED MATHEMATICS, 2005-01-01, 卷号: 148, 期号: 1, 页码: 127-134
Li SG; Li GJ; Zhang SQ
  |  
 
A combinatorial interpretation of the recurrence fn+1 = 6fn - fn-1 [期刊论文]
Discrete Mathematics, 1998-08-28, 卷号: 190, 期号: 1, 页码: 235-240
Barcucci E.; Brunetti S.; Del Lungo A.; Del Ristoro F.
  |  
 
On the number of spanning trees and Eulerian tours in iterated line digraphs [期刊论文]
Discrete Applied Mathematics, 1997-01-01, 卷号: 73, 期号: 1, 页码: 59-67
Zhang Huaxiao; Zhang Fuji; Huang Qiongxiang
  |  
 
On the numbers of spanning trees and Eulerian tours in generalized de Bruijn graphs [期刊论文]
Discrete Mathematics, 1991-01-01, 卷号: 94, 期号: 3, 页码: 189-197
Xueliang Li; Fuji Zhang
  |  
 
Some results about the cross-correlation function between two maximal linear sequences [期刊论文]
Discrete Mathematics, 1976-01-01, 卷号: 16, 期号: 3, 页码: 209-232
Tor Helleseth
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace